Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: hallucinations nvc

Posted by ed_uk on March 24, 2005, at 15:52:03

In reply to Re: hallucinations CareBear04, posted by nvc on March 24, 2005, at 14:12:55

Hello,

>She has become more restless after the dose of Zyprexa was increased to 5mg in Feb 05.

Zyprexa can sometimes cause a type of physical restlessness called akathisia. Seroquel may be less likely to cause akathisia than Zyprexa, your wife may benefit from taking Seroquel instead of Zyprexa. Just a thought.

Ed.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:474965
URL: http://www.dr-bob.org/babble/20050322/msgs/475068.html